Skip to Main content Skip to Navigation
Journal articles

Robot's hand and expansions in non-integer bases

Abstract : We study a robot hand model in the framework of the theory of expansions in non-integer bases. We investigate the reachable workspace and we study some configurations enjoying form closure properties. Keywords: Robot hand, discrete control, expansions in non-integer bases, expansions in complex bases
Document type :
Journal articles
Complete list of metadata

Cited literature [31 references]  Display  Hide  Download

https://hal.inria.fr/hal-01179431
Contributor : Hélène Lowinger <>
Submitted on : Wednesday, July 22, 2015 - 2:41:26 PM
Last modification on : Thursday, September 7, 2017 - 1:03:49 AM
Long-term archiving on: : Friday, October 23, 2015 - 11:12:06 AM

File

dmtcs-16-1-23.pdf
Explicit agreement for this submission

Licence


Distributed under a Creative Commons Attribution 4.0 International License

Identifiers

  • HAL Id : hal-01179431, version 1

Collections

Citation

Paola Loreti, Anna Chiara Lai. Robot's hand and expansions in non-integer bases. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2014, Vol. 16 no. 1 (in progress) (1), pp.371-394. ⟨hal-01179431⟩

Share

Metrics

Record views

312

Files downloads

576